Get Even More Visitors To Your Blog, Upgrade To A Business Listing >>

Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos

Tags: young tramadol
A Young man who went “loco” after he took an excess of the opioid pain medication, in an apparently attempt to get high, or probably impress on of his girls, has been talking to a hospital after overdosing on Tramadol on Sunday in Lagos.

Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.
Read more »


This post first appeared on Blog Mall Nigeria, please read the originial post: here

Share the post

Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos

×

Subscribe to Blog Mall Nigeria

Get updates delivered right to your inbox!

Thank you for your subscription

×